Volume 20, Number 6
Previous Issue Next Issue

Zhong Zhi Bai

J. Comp. Math., 20 (2002), pp. 561-574

Preview Full PDF 107 982 Abstract

Yu Hong Dai & Ya Xiang Yuan

J. Comp. Math., 20 (2002), pp. 575-582

Preview Full PDF 100 972 Abstract

Cheng Jian Zhang

J. Comp. Math., 20 (2002), pp. 583-590

Preview Full PDF 94 970 Abstract

Chun Xiong Zheng & Hou De Han

J. Comp. Math., 20 (2002), pp. 591-598

Preview Full PDF 103 996 Abstract

Zhi Min Zhang

J. Comp. Math., 20 (2002), pp. 599-610

Preview Full PDF 105 934 Abstract

Helen M. Regan

J. Comp. Math., 20 (2002), pp. 611-618

Preview Full PDF 113 1029 Abstract

Geng Sun

J. Comp. Math., 20 (2002), pp. 619-626

Preview Full PDF 102 984 Abstract

Tang Liu, Yan Ping Lin, Ming Rao & J. R. Cannon

J. Comp. Math., 20 (2002), pp. 627-642

Preview Full PDF 104 962 Abstract

Zi Luan Wei

J. Comp. Math., 20 (2002), pp. 643-652

Preview Full PDF 98 930 Abstract

Min Fu Feng, Ping Bing Ming & Rong Kui Yang

J. Comp. Math., 20 (2002), pp. 653-672

Preview Full PDF 107 990 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80